# SDR GLBA2003069

- Difficulty date: May 29, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,150 hours, 17,055 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 1111102
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL FILTER ILLUM.  REMOVED AND REPLACED HP AND LP FUEL FILTERS, OPS CK GOOD.
